# SDR FDEA201905151068

- Difficulty date: May 15, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 68,102 hours, 26,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 140N200120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT FS1540 & STR 25L TIE CLIP DAMAGED DOT 109 052 EVALUATED AND FOUND AFT CARGO COMPT, TIE CLIP AT STA 1540 STR 25L CRACKED. REMOVED FABRICATED AND INSTALLED NEW TIE CLIP AS PER SRM REFS. 53-00-53-1A FIG 101 DET. V , 51-40-02-OG AND DWG 140N2001 REV BN.
